Distributive rings
Matematičeskie zametki, Tome 35 (1984) no. 3, pp. 329-332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_3_a1,
author = {A. A. Tuganbaev},
title = {Distributive rings},
journal = {Matemati\v{c}eskie zametki},
pages = {329--332},
year = {1984},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_3_a1/}
}
A. A. Tuganbaev. Distributive rings. Matematičeskie zametki, Tome 35 (1984) no. 3, pp. 329-332. http://geodesic.mathdoc.fr/item/MZM_1984_35_3_a1/